MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT CAPTIVIA - FF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND VALIANT CAPTIVIA - FF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Model Number VAMF3434C200TU
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/31/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: vamc3838c200tu, serial/lot #: (b)(6), ubd: 16-apr-2016, udi#: (b)(4).Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Valiant captivia stent grafts were implanted during the endovascular treatment of a thoracic aortic aneurysm.It was reported approximately 6 years post the index procedure, a valiant navion stent graft was implanted due to a failure in the distal seal of the previously implanted distal valiant captivia stent graft.The failure was due to disease progression and the navion stent graft was implanted distally.It was reported follow up ct approximately 4 years post the navion implant showed the distal navion graft is no longer intact.The stent is fractured and no longer appears to be attached to anything.The distal seal is gone with a suspected type ib endoleak.Aneurysm expansion was observed.Per the physician the cause of the loss of seal in the valiant captivia was due to disease progression.The fracture and endoleak to the navion graft is undetermined.No additional clinical sequelae were reported, and the patient will be monitored.Core lab review of ct imaging from (b)(6) 2024 shows a new type ib endoleak in the navion graft vnmc4343c175u.2 possible stent fractures on the 2 most distal rings of (b)(6) were observed (unable to confirm due to image quality).New stent ring enlargement of +11.0mm to ring 11 of (b)(6) and new stent ring enlargement of +1.6mm to ring 12 of vnmc4343c175u.Stent ring migration was non evaluable.The max aortic diameter was noted as 67.5mm with the imaging noted as na for aortic enlargement.

Brand Name
VALIANT CAPTIVIA - FF
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key18693737
Report Number9612164-2024-00745
Device Sequence Number12851410
Product Code MIH
UDI-Device Identifier00643169347366
UDI-Public00643169347366
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/09/2016
Device Model NumberVAMF3434C200TU
Device Catalogue NumberVAMF3434C200TU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2024
Initial Report FDA Received Date02/13/2024
Date Device Manufactured01/09/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexFemale